# SDR MASA2011122964303

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 21,507 hours, 23,760 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 640.00 RBL 9 CRACK FOUND IN ENGINE SUPPORT BEAM LWR WEV.  CRACK IS RADIATING FWD .5IN FROM THE FIRST FASTENER HOLE INBD FROM THE STIFFENER AT RBL 9.  REPAIRED PER MESA R CRJ-53-2544.
